Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Junnn

Flaky Skin That Fall Off During Retinoids Course

Recommended Posts

I have been using retinoids and it does cause dryness and flaky skin. Sometimes when applying medicine these flaky skin fall off in little white bits. My question will these tiny white skin that fall out be counted as dirt ? since they are little, its very hard to wipe it off the face but will leaving it on ur face cause clog pores or irritate it? Thanks, hope i explained clearly.

Share this post


Link to post
Share on other sites

It's because you are putting on too much of the medicine. Try to apply a thin layer instead and see if there are any differences. In my instructions that came with my Retin-A, it specifies this problem with too much product.

Share this post


Link to post
Share on other sites

It is possible that you are putting on too much, however if you are using only a pea sized amount the peeling is normal, trust me. As for the dead skin being like dirt, it doesn't matter because dirt doesn't clog pores, the skin is just coming off. That is just a marketing scheme. My skin peeled really bad until week 7 for me. In the meantime, you can use some aquaphor for the flakes, it really helped me.

Share this post


Link to post
Share on other sites

The dead skin flakes are not like dirt, so don't worry about that. Your skin is probably flakey for one of two reasons: a need to exfoliate or dry skin. Because you already use a retinoid and the nature of those products is to "thin out" your skin layers, I advise against exfoliation. Instead, I think you need to moisturize more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×